# SDR USAASB01070

- Difficulty date: March 1, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AFT RIGHT INTERIOR OVERWING EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY ASSEMBLY FOR THE AFT RIGHT INTERIOR OVERWING EXIT SIGN.  OPS CHECK GOOD.  (M)
